RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2012, том 14, выпуск 1, страницы 145–160 (Mi adm89)  

RESEARCH ARTICLE

Expansions of numbers in positive Lüroth series and their applications to metric, probabilistic and fractal theories of numbers

Yulia Zhykharyeva, Mykola Pratsiovytyi

Physics and Mathematics Institute, Dragomanov National Pedagogical University, Pyrogova St. 9, 01601 Kyiv, Ukraine

Аннотация: We describe the geometry of representation of numbers belonging to $(0,1]$ by the positive Lüroth series, i.e., special series whose terms are reciprocal of positive integers. We establish the geometrical meaning of digits, give properties of cylinders, semicylinders and tail sets, metric relations; prove topological, metric and fractal properties of sets of numbers with restrictions on use of “digits”; show that for determination of Hausdorff–Besicovitch dimension of Borel set it is enough to use connected unions of cylindrical sets of the same rank. Some applications of $L$-representation to probabilistic theory of numbers are also considered.

Ключевые слова: Lüroth series, $L$-representation, cylinder, semicylinder, shift operator, random variable defined by $L$-representation, fractal, Hausdorff–Besicovitch dimension.

Полный текст: PDF файл (217 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 11K55
Поступила в редакцию: 02.07.2012
Принята в печать:02.07.2012
Язык публикации: английский

Образец цитирования: Yulia Zhykharyeva, Mykola Pratsiovytyi, “Expansions of numbers in positive Lüroth series and their applications to metric, probabilistic and fractal theories of numbers”, Algebra Discrete Math., 14:1 (2012), 145–160

Цитирование в формате AMSBIB
\RBibitem{ZhyPra12}
\by Yulia~Zhykharyeva, Mykola~Pratsiovytyi
\paper Expansions of numbers in positive L\"uroth series and their applications to metric, probabilistic and fractal theories of numbers
\jour Algebra Discrete Math.
\yr 2012
\vol 14
\issue 1
\pages 145--160
\mathnet{http://mi.mathnet.ru/adm89}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3052326}
\zmath{https://zbmath.org/?q=an:1307.11087}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm89
  • http://mi.mathnet.ru/rus/adm/v14/i1/p145

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:158
    Полный текст:85
    Литература:39
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020